# SDR HALA0700050

- Difficulty date: January 31, 2007
- Submitted: February 24, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,155 hours, 15,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT FAIRING RT UPPER SUPPORT CHANNEL IS CRACKED AT FWD END.  REMOVED DAMAGED RT UPPER SUPPORT CHANNEL O NR 2 ENGINE AFT FAIRING AND INSTALLED A NEW SUPPORT CHANNEL PER SRM 51-40-02.
